# SDR UG8A21P04261349JF

- Difficulty date: April 26, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N349JF
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0012
- Aircraft time: 5,330 hours, 3,960 cycles
- System (JASC): 2200 · Auto Flight System
- Part: I/O Module
- Part number: 8222065101
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

RED TRIM ANNUNCIATOR ILLUMINATED CONTINUOUSLY DURING ALL MODES OF FLIGHT, CLIMB, CRUISE AND DESCENT.  THE LIGHT WOULD ILLUMINATE SHORTLY AFTER AP WAS ENGAGED.  WE VERIFIED AIRCRAFT WAS PERFECTLY TRIMMED PRIOR.  THE AP KEPT ADDING NOSE-UP TRIM, EVEN WHEN NOT REQUIRED.  OPEN
